Advertisement

Archiv der Mathematik

, Volume 33, Issue 1, pp 232–234 | Cite as

On the maximal regular ideal of a linearly compact ring

  • Dinh Van Huynh
Article

Keywords

Regular Ideal Compact Ring Maximal Regular Ideal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    C. Faith, Rings with minimum condition on principal ideals II. Arch. Math.12, 179–181 (1959).Google Scholar
  2. [2]
    N.Jacobson, Structure of rings. Providence 1964.Google Scholar
  3. [3]
    H. Leptin, Linear kompakte Moduln und Ringe. Math. Z.62, 241–267 (1955).Google Scholar
  4. [4]
    H. Leptin, Linear kompakte Moduln und Ringe II. Math. Z.66, 289–327 (1957).Google Scholar
  5. [5]
    M.Petrich, Rings and semigroups. LNM380 (1974). Appendix.Google Scholar
  6. [6]
    R. Wiegastdt, Über linear kompakte halbeinfache Ringe. Studia Sci. Math. Hungar.17, 101–114 (1966).Google Scholar
  7. [7]
    R. Wiegandt, Über linear kompakte reguläre Ringe. Bull. Acad. Polon. Sci. Ser. Sci. Math. Astr. Phys.13, 445–446 (1965).Google Scholar

Copyright information

© Birkhäuser Verlag 1979

Authors and Affiliations

  • Dinh Van Huynh
    • 1
  1. 1.Institute of MathematicsHanoiVietnam

Personalised recommendations